# SDR AALA202208158005

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737
- Aircraft serial: 30082
- Aircraft time: 60,077 hours, 24,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUSELAGE EXTERIOR EXTERNAL POWER RECEPTICAL CUT OUT IS CRACKED JUST BELOW DOOR LOWER HINGE, LOCATED FROM BS 225 TO BS 235, AND FROM S22R TO S23R. REPLACED CUTOUT DOUBLER PER SRM 51-40-02 AND DWG 141A3702.
